# SDR HALA2018072400339

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 33,810 hours, 5,369 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 43491090010
- Part serial: 01482
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR AFTER ENGINE SHUTDOWN,  STRONG IN ALL AREAS, ALSO LESS ODOR WHILE DESCENDING THROUGH A CLOUD LAYER.  PERFORMED TSM TASK 21-00-00-810-801-A.  PERFORMED A NR 1 AND 2 ENGINES RUNS.  ISOLATED ODOR, ORIGINATING FROM APU BLEED. REPLACED APU IAW TASK CARD 4901-9401, OPS & LEAK TESTED OK. NO OIL ODOR WITH APU BLEED AND PACKS 1 & 2 ON. OK FOR SERVICE.
